A theorem of Borsuk-Ulam type for multifunctions

M. Ehrlich

Fundamenta Mathematicae (1979)

  • Volume: 102, Issue: 3, page 203-208
  • ISSN: 0016-2736

How to cite


Ehrlich, M.. "A theorem of Borsuk-Ulam type for multifunctions." Fundamenta Mathematicae 102.3 (1979): 203-208. <http://eudml.org/doc/211014>.

author = {Ehrlich, M.},
journal = {Fundamenta Mathematicae},
keywords = {theorem of Borsuk-Ulam type; multifunctions mapping},
language = {eng},
number = {3},
pages = {203-208},
title = {A theorem of Borsuk-Ulam type for multifunctions},
url = {http://eudml.org/doc/211014},
volume = {102},
year = {1979},

AU - Ehrlich, M.
TI - A theorem of Borsuk-Ulam type for multifunctions
JO - Fundamenta Mathematicae
PY - 1979
VL - 102
IS - 3
SP - 203
EP - 208
LA - eng
KW - theorem of Borsuk-Ulam type; multifunctions mapping
UR - http://eudml.org/doc/211014
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.